# SDR WX0A2017091873288

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 55,343 hours, 38,046 cycles
- Engine: Pwa JT8D219
- Engine time: 57,573 hours, 35,464 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 57,573 hours, 35,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE MESSAGE. TEMP ROLLED BACK TO ZERO, EMERGENCY DECLARED.  R & R THE NR 2 ENGINE.
